Home › Welcome to the ADDitude Forums › For Adults › Treating Your ADHD › Just diagnosed 2 weeks ago and have some questions about Vyvanse med › Reply To: Just diagnosed 2 weeks ago and have some questions about Vyvanse med
I was on Vyvanse for about 6 months. I think I was on 50mg. At first it seemed pretty awesome, I had so much energy and was always ‘on’. I was getting stuff done and felt pretty good. But then the side effects became apparent. I was always on edge. I started clenching my jaw all the time to the point of soreness. I got into arguments with people at work and also friends. I seemed to have difficulty restraining myself in these situations.
What made me really nervous was the effects it had on my eating and sleeping habits. I lost any sense of hunger. I ate only because I knew I’d starve, but I was never hungry. I could go a day or two with zero food and no hunger at all. Same re sleep. I was never tired. A couple of times I went to work with zero sleep and felt no tiredness. Also I noticed my heart seemed to be really pumping, my heart rate felt high.
In the end I felt like it wasn’t even helping with my ADHD, I was just high on speed and super energized. The drawbacks outweighed the benefits and I stopped taking it. Now I’m back to having plain old ADHD.
Seems hopeless to be honest. Now I’m here trying to figure out how to deal with this awful condition.